# SDR WVER201807250286

- Difficulty date: May 11, 2018
- Submitted: July 25, 2018
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF RUDDER, APPROXIMATELY 18 INCHES FROM BOTTOM EDGE, THREE GOUGES AND DENTS.
